Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Hamilton sequences for extremal Beltrami coefficients


Author: Shen Yu-Liang
Journal: Proc. Amer. Math. Soc. 129 (2001), 105-109
MSC (2000): Primary 32G15, 30F60, 30C62, 30C70
Published electronically: July 27, 2000
MathSciNet review: 1695107
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: F. P. Gardiner gave a sufficient condition for a sequence to be a Hamilton sequence for an extremal Beltrami coefficient. In this note, we shall consider the converse problem, proving that the condition is not necessary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32G15, 30F60, 30C62, 30C70

Retrieve articles in all journals with MSC (2000): 32G15, 30F60, 30C62, 30C70


Additional Information

Shen Yu-Liang
Affiliation: Department of Mathematics, Suzhou University, Suzhou 215006, People’s Republic of China
Email: ylshen@suda.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05501-5
PII: S 0002-9939(00)05501-5
Keywords: Hamilton sequence, extremal Beltrami coefficient, Teichm\"{u}ller metric
Received by editor(s): November 11, 1998
Received by editor(s) in revised form: March 8, 1999
Published electronically: July 27, 2000
Additional Notes: Project supported by the National Natural Science Foundation of China
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2000 American Mathematical Society